American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53C42) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Tobias H. Colding and William P. Minicozzi II. Estimates for the extinction time for the Ricci flow on certain $3$-manifolds and a question of Perelman. J. Amer. Math. Soc. 18 (2005) 561-569. MR 2138137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Antonio Ros. Isoperimetric inequalities in crystallography. J. Amer. Math. Soc. 17 (2004) 373-388. MR 2051615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] William P. Minicozzi. The Willmore functional on Lagrangian tori: its relation to area and existence of smooth minimizers . J. Amer. Math. Soc. 8 (1995) 761-791. MR 1311825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1